# SDR 2004UALA00856

- Difficulty date: September 4, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 39,716 hours, 14,667 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 620 STRINGER 16L HAS OVERSIZED HOLES.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED STRINGER WITH NEW STRINGER SPLICE SECTION AND REINSTALLED 3 EACH SHEAR TIES.
